... for 10 days he broke out in bad hives, had a 103 temp and was acting like he had a stroke.(which he didn't have) His last day in the hospital his voice became very hoarse and has been like that for 3 weeks. He does look good now but I don't think he should be talking like the godfather. Any help please
Poor guy, what a bummer. Good to hear he's basically OK.
Not sure what sort of help there is to be offered seeing how he was in the hospital already. As for the "Vito" voice the obvious thing would be to take this up with his primary. I was thinking it could be from the strain of the complications, but 3 weeks? Unsure if there maybe can be a viral thing going on? Definitely time to seek out a physician you can trust. Sorry I can't offer more than that. Hope this helps.
- Augmentin Information for Consumers
- Augmentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Augmentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ischemic Stroke - My mom is on an IV drug called Manitol, not sure of spelling, to relieve pressure?
Posted 30 Aug 2009 • 1 answer
Posted 11 Dec 2009 • 1 answer
Posted 15 Jan 2011 • 3 answers
Posted 14 Mar 2012 • 1 answer
Posted 22 May 2012 • 1 answer